MDJunction - People Helping People
 
Ask a Question
10/19/2009 04:52 AM

Migraines, etc.

Pateo54
Posts: 4
Member

Hi Everyone:

New to this site, but I joined the Fibro site the other day. I imagine there are a lot of people on both - they seem to go hand in hand. I can't wait to do some researching on here. A few months ago, my GP put me on Lyrica for pain and huge bonus - it took the migraines away too! Unfortunately, I had way too many side effects and had to quit; the worst one being not being able to think at all and no memory! Is anyone using Lyrica for migraine relief? I'm not sure, but I think it is prescribed "off label" for migraines, at least here in Canada. I'm just wondering if maybe I took a smaller dosage I could keep these migraines at bay and not have as many side effects. How many miligrams are people using for migraine? I was taking 75 mg in the a.m. and two 75 mg. at bedtime. I find most of my migraines are starting in my stomach. My stomach starts, then my eyes feel weird, then bam to my head. So I'm also wondering if anyone has a magic treatment for the upset stomach and nausea? I feel if I could get my stomach under control, maybe the headache wouldn't come. If it gets away on me, I can't even move my eyes without vomiting.

Ok, that's a lot of questions. I'm so glad I found this group and the FMS group. I have so many things going on I could probably join a few others!!! But I think I will stick to two for now. Thanks all.

Pat

Reply

10/19/2009 06:56 AM
Kat5150
Kat5150  
Posts: 699
Senior Member

Welcome Pat! I'm on both groups also, I just don't have much time to visit over there on the Fibro forum.

Unfortunately, I can't help you on the Lyrica. I've never taken it. But I might be able to help with the nausea. Ginger is great for tummy troubles. I use a ginger tea. Just be careful not to steep it too long. It will be spicy. Smile

You could also try taking Dramamine. That works if your feeling really ill and don't have access to ginger. I actually keep it in my purse just to be safe. I'm a little different than you. I get the migraine which leads to nausea. I guess the nausea is sort of like the aura for you--it gives you a little warning.

I hope that helps a little. I'm sure others will have ideas as well. Feel free to jump in and visit on any threads that interest you. You'll find this is a wonderful group of people who know a lot. Everyone will be will to offer support and understanding. Believe me, this is the place to be if you need understanding. Smile We are happy to have you here. Smile


10/19/2009 07:04 AM
wshield
 
Posts: 92
Member

My son takes Zofran for his stomach. He was on Lyrica for a couple months but could not handle the side effects.

10/19/2009 09:04 AM
kardie
kardie  
Posts: 1601
VIP Member

Hello Pat,

I would also like to welcome you to the group. It's a wonderfull group and very supportive and helpfull. I'm sorry buy I've never taken Lyrica so I can't help you there but I'm sure someone will come on that can.

Again welcome aboard.

Kardie

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved